# SDR R61A2025042700217

- Difficulty date: April 5, 2025
- Submitted: April 27, 2025
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000392
- Aircraft time: 27,483 hours, 18,777 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blanket
- Part number: EME335653
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - RH OUTBOARD THRUST REVERSER MIDDLE THERMAL BLANKET IS CHAFED IN 2 LOCATIONS. FABRICATED STAINLESS STEEL FOIL PATCHES P.O.# 84050. SPOT WELDED STAINLESS STEEL FOIL PATCHES IN PLACE OVER DAMAGED AREA OF BLANKET ON R/H OUTBOARD THRUST REVERSER MIDDLE THERMAL BLANKET. REF.NO. SAFRAN CMM 78-30-02-300-843-A01.
